Conjunctivitis

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why is there redness and itching in the eyes even after using eye drops?

Query: Hello doctor, Recently I got an itchy eye while on my iPad it itched a lot, and I got some allergic eye drops in my eyes. I used it for a few days and noticed my eyes were very red, sore, itchy, gritty, and sticky. My vision got blurred in my left eye, and this is where the itch started first. Con...  Read Full »


Dr. Pooja Bandivadekar

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. You are probably suffering from conjunctivitis, which is not related to your iPad usage. It will take a week or so for the episode to settle down, and some blurring and stickiness may persist till then. Do not worry. Use copious lubricating eye drops like Refresh T...  Read Full »

Can pink eye spread through sex?

Query: Hi doctor, I have pink eye. Can I have sex with my wife as we are trying for pregnancy? Please suggest.  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. Probably you have conjunctivitis and that is a communicable disease. So, I would not advise you get intimate with your wife for next 2-3 days till you get better. For further queries consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doc...  Read Full »

Can I use Ciprofloxacin for pink eye?

Query: Hello doctor, I am having conjunctivitis (pink eye) for the last two days. Currently, I am using Ciprofloxacin eye drops. Is there any other medicine for fast relief?  Read Full »


Dr. Anand

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. There are many types of conjunctivitis. Bacterial conjunctivitis usually causes pus like discharge and stickiness of eyes in the morning. This will relieve quickly with antibiotic eye drops like Moxifloxacin (brand name Moxicip).  Use it hourly for first day then taper ...  Read Full »

Is it normal for a newborn to have eye bleeding?

Query: Hello doctor, I wanted to know is it normal for a newborn to have eye bleeding. He is almost one month old. I was surprised that his tears are blood. Should I worry or is that just normal?  Read Full »


Dr. Manjunath Natarajan

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. Such bleeding is not normal. The causes of such an occurrence are varied. A few common causes include a blood clot, a tear in the tear duct, infections like conjunctivitis, and sometimes a cut in the conjunctival lining can also cause this. The best thing, for now, w...  Read Full »

Why is there a thick discharge with heaviness in eyes?

Query: Hello doctor, My mother is facing water discharge from her eyes. With water, there is also some thick semi-liquid discharge from sides. These symptoms are also accompanied by some heaviness in the eyes. I believe this is contagious as one another family member of mine is facing the same issues.  Read Full »


Dr. K K Agrawal

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. Your mother is most probably suffering from infective conjunctivitis. Probably bacterial. The treatment is antibiotic eye drops. You should consult an Ophthalmologist for the same. Most important is that it should not spread to others. It spreads from person to person ...  Read Full »

Why are my eyes red and warm?

Query: Hello doctor, My eyes are red and warm since the last four days. I wear spectacles. What could this be?  Read Full »


Dr. K K Agrawal

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. You may be suffering from conjunctivitis or some other eye infection or it might be some allergy which is common. You should wash your eyes with warm water mixed with a pinch of salt (similar to one prepared for gargling, but with lesser salt). Do this every two to ...  Read Full »

My eyes have become red and swollen. What is the problem?

Query: Hi doctor, I am a 48-year-old male. My eyes and the entire area around my pupil have become red. They are hurting me a lot. I went to a doctor, and I was diagnosed with conjunctivitis. I was given Erythromycin ointment to get relief, and I am not feeling better. The area around my eyes is swollen. ...  Read Full »


Dr. K K Agrawal

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. I have gone through the images (attachment removed to protect patient identity). You have infective conjunctivitis. Erythromycin eye ointment is an antibiotic ointment that helps to get relief from this condition. But it will take some time. I cannot say whether it is v...  Read Full »

I got urethritis and conjunctivitis after unprotected oral sex. Please help.

Query: Hello doctor, I got urethritis and conjunctivitis, at the same time a few months back. I had thick transparent penile discharge with burning and itching sensation. I got this after a week of having unprotected oral sex. I have had urethral swab and urine test done, and the reports showed ureaplasma...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Your genital symptoms are quite classic for chronic non-bacterial prostatitis. This is an ascending infection of the prostate gland from the urethra. Prostatitis is usually chronic and can lead to a dull aching pain for a long time. It is usually a consequence of gonor...  Read Full »

I got conjunctivitis 7 days back.I had red eye with eyelid swelling.Now redness is gone but blurring is present.What do I do?

Query: Hello doctor, I got conjunctivitis 7 days back. I had red eye with eyelid swelling.  I used Moxifloxacin hydrochloride from the very first day, every 2 hours. Then I started Fluorometholone 4 times a day and Cyclosporine 3 times a day. And now from 2 days I got blurred eye. Redness is gone...  Read Full »


Dr. Dada Peer K

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. I reviewed your history. It seems from the history that you are having conjunctivitis and you are on treatment with moxifloxacin and fluorometholone. The presence of blurring of vision indicates involvement of cornea in the form of keratoconjunctivitis. This usually ...  Read Full »

What are the causes for redness in eyes?

Query: Hi doctor, My eyes are red and sore for the past four days. It was really painful till yesterday. As I did not work in the computer and started to use eye refresher I am not getting bad headaches and eye pain anymore. When I change the focus, it is sore and is still really red. I have no idea about ...  Read Full »


Dr. Vaibhev Mittal

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. There are many causes for redness of eyes mainly allergy, infection, inflammation, dry eyes, etc. Redness + itching - allergy. Redness + pain + watering + decreased vision - infection. Redness + pain - inflammation. Redness + foreign body sensation - dryness. If there is ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.